# SDR HEEA087185

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N141BH
- Make and model: Bell 206L-3
- Aircraft serial: 51303
- Aircraft time: 12,465 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Support
- Part number: 206323202
- Part serial: NA
- Condition: Corroded
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG SUPPORT WORN AND CORRODED. SCRAPPED.
